# SDR AALA20170222011

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 4,048 hours, 1,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS DIFFICULT TO DISARM. REMOVED DEBRIS FROM GIRT BAR FLOOR BRACKET. OPERATIONAL CHECK GOOD.
